# SDR TSAA20140206003

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 35,147 hours, 43,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT KH1104, ON APPROACH FLAPS WOULD NOT EXTEND.  ACFT DECLARED AN EMERGENCY & LANDED IN A NO-FLAP CONDITION.  ACFT LANDED UNEVENTFULLY & TAXIED BACK TO PARKING AREA.
